# SDR DALA2018010200010

- Difficulty date: December 31, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Cracked
- Location: Bs 1402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 CRACKS LOCALIZATED AT STA Y= 1402 ON LONG 2RH AND 2LH AND ALSO ONE CRACK ON STA Y= 1418 BETWEEN LONG 1 AND 2RH .DAMAGE AREA WAS REPAIRED PER ETI-88-17-237 REV. 2 AND ERA 493007-14AD REV. E SEC. IV. (LP0362157)
